| Model Number |
15 |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A customer contacted stryker to report that their internal paddles connected to the device would not provide shock when attempted.As a result, defibrillation therapy would not be available, if needed.There were no adverse effects to the patient as a result of the reported event.
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was unable to duplicate the reported issue.The electronic records were downloaded and reviewed.The reported issue could not be verified.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer for use.
Event or Problem Description